# SDR SWIA201437572

- Difficulty date: May 2, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 33,297 hours, 30,037 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT PYLON AFT UPPER SKIN CORROSION ON SPLICE PLATE.  C-CHECK REPLACED SPLICE PLATE IAW SRM.
